# SDR SCNA201812041128

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 52,898 hours, 29,790 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE BRACKET FOR PANEL 323BL WORN ON RIGHT SIDE OF FUSELAGE AT LOWER VERTICAL STAB. REMOVED ALL FASTENERS EXCEPT THOSE COMMON TO VORTEX GENERATOR ASSEMBLY. VORTEX GENERATOR ASSEMBLY MUST BE REMOVED TO ACCESS 1 HIDDEN FASTENER. REMOVED RIGHT SIDE VORTEX GENERATOR ASSEMBLY. REMOVED ANGLE BRACKET ON FUSELAGE AT LOWER VERTICAL STAB. DRILLED UP AND REAMED TO SIZE. COUNTERSUNKED ALL HOLES. CLOSURE ANGLE. APPLIED SEALANT TO ANGLE AND INSTALLED CLOSURE ANGLE AND VORTEX GENERATOR. ANGLE REPLACEMENT IS COMPLETE.
